# SDR MALA010424

- Difficulty date: April 26, 2001
- Submitted: April 27, 2001
- Operation: Air carrier
- Aircraft: N106XJ
- Make and model: Saab SF340A
- Aircraft serial: 106
- Aircraft time: 25,373 hours, 26,635 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Part number: 725450188
- Condition: Loose
- Location: Lt Engine
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 2737 OUT OF MSP, LT ENGINE COWLING CAME LOOSE INFLIGHT.  AIR RETURN TO MSP.  MAINTENANCE REMOVED AND REPLACED UPPER FAIRING P/N 7254501-88 AND PROP IAW SAAB 340 JOB CARD 6110-303.  REINSTALLED FIGURE 8 COWL AS REQUIRED.  RE-SCUFFED METAL, PRIMED AND PAINTED IAW SAAB AMM 51-20-00.
